MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS II REAMER, 6MM - HUDSON CONNECT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS II REAMER, 6MM - HUDSON CONNECT; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS II REAMER, 6MM - HUDSON CONNECT
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 07/21/2021, it was reported by the sales representative via sems that ar-9202-02h univers ii reamer, 6mm - hudson connect, will not attached to the t handle.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-9202-02h, batch 04511733 was received for investigation.Visual inspection identified wear to the geometry of the connect feature at the proximal end of the reamer.The observed condition is consistent with the age of the device.

Brand Name
UNIVERS II REAMER, 6MM - HUDSON CONNECT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19184641
Report Number1220246-2024-02410
Device Sequence Number7412959
Product Code LXH
UDI-Device Identifier00888867058262
UDI-Public00888867058262
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS II REAMER, 6MM - HUDSON CONNECT
Device Catalogue NumberAR-9202-02H
Device Lot Number04511733
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/21/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2021
Initial Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/24/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown